Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 151, NWS St. Louis, MO

July 31, 2015Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 31, 2015, 10:45 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Aug 1, 2015, 7:00 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 10:45 AM CDT (15:45 UTC)
In effect from
Aug 1, 2015, 7:00 AM CDT
Expired
Aug 5, 2015, 10:00 PM CDT
In force
5 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WGUS43 KLSX 311545
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CDT FRI JUL 31 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 


                    Missouri River 
                    
                    ...at Gasconade
                    
                    
.This Flood Warning is a result of up to 4 inches of rainfall the 
past 3 days and less than a third of an inch forecast in the next 24 
hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-011545-
/O.NEW.KLSX.FL.W.0151.150801T1400Z-150806T0300Z/
/GSCM7.1.ER.150801T1400Z.150803T0000Z.150804T1500Z.NO/
1045 AM CDT FRI JUL 31 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Gasconade
* from Saturday morning to Wednesday evening.
* At  9:30 AM Monday the stage was 20.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late Saturday
  morning and continue to rise to near 23.2 feet by Sunday evening. 
  The river will fall below flood stage by late Tuesday morning.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/01  08/02  08/03  08/04  08/05

Missouri River
  Gasconade       22.0   20.80      21.9   22.9   23.1   22.2   19.8


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
7 follow-up statements
663 
WGUS83 KLSX 010208
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT FRI JUL 31 2015

...The flood warning continues for the following river in missouri...
 
  
                   
                   Missouri River
                    ...Gasconade
                    
                    
                    
PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicles through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-020208-
/O.EXT.KLSX.FL.W.0151.150801T1200Z-150806T0200Z/
/GSCM7.1.ER.150801T1200Z.150803T0000Z.150804T1400Z.NO/
908 PM CDT FRI JUL 31 2015

The Flood Warning continues for
  the Missouri River at Gasconade.
* At 9 AM Monday the stage was 20.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river will rise to near 23.2 feet by Sunday evening.
  The river will fall below flood stage by late Tuesday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/01  08/02  08/03  08/04  08/05

Missouri River
  Gasconade       22.0   20.80      22.0   23.0   23.0   22.1   19.8


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
563 
WGUS83 KLSX 011543
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CDT SAT AUG 1 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River at Gasconade affecting Gasconade and Montgomery 
  Counties 

.This forecast is a result of little significant precipitation the 
past 24 hours and less than a quarter inch forecast in the next 24 
hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-021543-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150806T1200Z/
/GSCM7.1.ER.000000T0000Z.150803T0000Z.150805T0000Z.NO/
1043 AM CDT SAT AUG 1 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Thursday morning.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.3 feet Sunday evening.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Est Stg     08/02  08/03  08/04  08/05  08/06

Missouri River
  Gasconade       22.0     21.9     23.0   23.3   22.7   20.8   17.6

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       


$$
257 
WGUS83 KLSX 021522
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 AM CDT SUN AUG 2 2015

...The flood warning continues for the following rivers in 
Missouri...
 
                     Missouri River
                     
                     ...at Gasconade


.This flood forecast is a result of up to 2 inches of rainfall the 
past 24 hours and less than a tenth of an inch forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-031522-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150805T0600Z/
/GSCM7.1.ER.000000T0000Z.150802T1800Z.150803T1800Z.NO/
1022 AM CDT SUN AUG 2 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until late Tuesday night.
* This morning's estimated stage is 23.0 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.1 feet this afternoon.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Est Stg     08/03  08/04  08/05  08/06  08/07

Missouri River
  Gasconade       22.0     23.0     22.4   20.5   17.1   15.0   14.0

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       


$$
056 
WGUS83 KLSX 030143
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT SUN AUG 2 2015

...The flood warning continues for the following river in Missouri...
 
       
                 Missouri River
                  ...Gasconade
                  
                  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-040143-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150805T0959Z/
/GSCM7.1.ER.000000T0000Z.150803T0600Z.150803T2159Z.NO/
843 PM CDT SUN AUG 2 2015

The Flood Warning continues for
  the Missouri River at Gasconade.
* Flood stage is 22.0 feet.
* The river will fall to near 20.6 feet by Tuesday morning. 

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/03  08/04  08/05  08/06  08/07

Missouri River
  Gasconade       22.0   E23.0      22.5   20.6   17.1   15.0   14.0


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
232 
WGUS83 KLSX 031502
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT MON AUG 3 2015

...The Flood Warning continues for the following river in Missouri...
 
  Missouri River at Gasconade 

.This flood warning is a result of recent heavy rain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-041502-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-150805T1800Z/
/GSCM7.1.ER.000000T0000Z.150803T1115Z.150804T0600Z.NO/
1002 AM CDT MON AUG 3 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* At 6:15 AM Monday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is forecast to fall below flood stage early 
  Tuesday morning.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/04  08/05  08/06  08/07  08/08

Missouri River
  Gasconade       22.0   22.70      21.7   20.4   18.1   15.0   14.0


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
514 
WGUS83 KLSX 040136
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT MON AUG 3 2015

...The flood warning continues for the following rivers in Missouri..
  Missouri River at Gasconade affecting Gasconade and Montgomery 
  Counties 

.This Flood Warning is a result of the heavy rains that occurred earlier
this summer...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-050136-
/O.CON.KLSX.FL.W.0151.000000T0000Z-150805T1800Z/
/GSCM7.1.ER.000000T0000Z.150803T1115Z.150804T0600Z.NO/
836 PM CDT MON AUG 3 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Wednesday afternoon.
* At  6:15 AM Monday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* The river is forecast to fall below flood stage after midnight tonight.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/04  08/05  08/06  08/07  08/08

Missouri River
  Gasconade       22.0   22.70      21.8   19.8   17.3   15.7   15.2

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       

$$
277 
WGUS83 KLSX 041514
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 AM CDT TUE AUG 4 2015

...The flood warning is cancelled for the following river in 
Missouri...
 
  Missouri River at Gasconade 

.This will be the last flood statement for this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-041544-
/O.CAN.KLSX.FL.W.0151.000000T0000Z-150805T1800Z/
/GSCM7.1.ER.000000T0000Z.150803T1115Z.150804T0630Z.NO/
1014 AM CDT TUE AUG 4 2015

The Flood Warning is cancelled for
  the Missouri River at Gasconade.
* At 7:00 AM Tuesday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* The river will continue to fall to 19.3 feet by tomorrow morning.
&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/05  08/06  08/07  08/08  08/09

Missouri River
  Gasconade       22.0   21.80      19.3   17.0   16.5   16.1   14.1


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 31, 6:23 AM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jul 31, 6:23 AM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
623 AM CDT FRI JUL 31 2015

.SHORT TERM: (TODAY AND TONIGHT)
ISSUED AT 424 AM CDT FRI JUL 31 2015

WILL START OUT DRY TODAY...BUT HAVE KEPT WITH A SLIGHT CHANCE OF
THUNDERSTORMS OVER NORTHEAST MISSOURI AS WELL AS WEST CENTRAL AND
SOUTH CENTRAL ILLINOIS THIS AFTERNOON. A WEAK FRONT WILL MOVE INTO
THE NORTHERN PART OF THE CWA LATER THIS AFTERNOON AND THIS EVENING
WITH SOME WEAK MOISTURE CONVERGENCE ALONG IT. THE ATMOSPHERE WILL
BECOME UNSTABLE WITH AHEAD OF THE FRONT SUPPORTING AT LEAST
ISOLATED STORM DEVELOPMENT. THUNDERSTORM COVERAGE WILL BEGIN TO
WANE WITH LOSS OF DAYTIME HEATING. THIS FRONT WILL BE ABLE TO MOVE
SOUTH AND WEST OF THE CWA BY 12Z ONCE A SHORTWAVE TROUGH MOVES
THROUGH THE NORTHWESTERLY FLOW AREA OVERNIGHT.

MOS HIGHS ARE IN REASONABLE AGREEMENT WHICH ARE CLOSE TO MIXING DOWN
850MB TEMPERATURES.

BRITT

.LONG TERM: (SATURDAY THROUGH THURSDAY)
ISSUED AT 424 AM CDT FRI JUL 31 2015

(TONIGHT THROUGH SUNDAY)

SATURDAY STILL LOOKS DRY...BUT THUNDERSTORM CHANCES RETURN ON
SATURDAY NIGHT OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS
THE FRONT MOVES BACK NORTH AS A WARM FRONT.  HAVE ADDED A CHANCE OF
THUNDERSTORMS OVER THE NORTHEAST HALF OF THE CWA ON SUNDAY AS AREA
WILL BE VERY UNSTABLE WITH A SHORTWAVE TROUGH MOVING THROUGH
MISSOURI AND ILLINOIS.  DEEP MIXING EACH DAY WILL SUPPORT HIGHS
REACHING THE LOW 90S.

(MONDAY THROUGH THURSDAY)

WHILE OVERALL FLOW WILL GENERALLY STAY NORTHWESTERLY DURING THE
PERIOD...A TROUGH WILL MOVE THROUGH THE FLOW EARLY-MID WEEK WHICH
WILL BRING A CHANCE OF THUNDERSTORMS TUESDAY INTO WEDNEDAY.  850MB
TEMPERATURES ARE AROUND 20C...BUT WITH CLOUDS AND RAIN CHANCES...
TEMPERATURES WILL BE CLOSE TO SEASONAL NORMALS.

BRITT

&&

.AVIATION:  (FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 620 AM CDT FRI JUL 31 2015

VFR CONDITIONS EXPECTED THRU THE TAF PERIOD. THERE IS A CHANCE FOR
TSRA THIS AFTERNOON AND TONIGHT...MAINLY AT UIN. HOWEVER...WITH
ONLY ISOD TSRA EXPECTED...CHANCES OF IMPACTING THE TERMINAL ARE
TOO LOW TO MENTION ATTM. OTHERWISE...WLY WINDS WILL VEER TO NWLY
TODAY AND BECOME VRB TONIGHT.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 31, 5:21 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
521 AM CDT FRI JUL 31 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011030-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
521 AM CDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING.  NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY
ACROSS NORTHEAST AND EAST CENTRAL MISSOURI AS WELL AS WEST
CENTRAL AND SOUTHWEST ILLINOIS. A FEW STORMS MAY BE STRONG TO
POSSIBLY SEVERE WITH DAMAGING WINDS AS THE MAIN THREAT.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS ACROSS THE REGION MONDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BRITT

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.